# SDR 95ZZZX5738

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N250WA
- Make and model: Piper PA-32-300
- Aircraft serial: 327840102
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 2317
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED COMPLETE COMM FAILURE AS WELL AS TRANSPONDER REPORTED INOP BY ATC.  PILOT RETURNED TO FRG WITHOUT INCIDENT.  INSPECTED AND FOUND BATTERY VOLTAGE BELOW 10 VOLTS.  STARTED AIRCRAFT WITH GPU.  ALTERNATOR LIGHT WAS ILLUMINATED. ALTERNATOR WAS REMOVED AND REPLACED.  AIRCRAFT BATTERY WAS REMOVED AND SERVICED.  AIRCRAFT WAS GROUND RUN.  OPS CHECKED OK.
